# SDR N93A122709

- Difficulty date: December 27, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N495QS
- Make and model: Gulstm GIV
- Aircraft serial: 1295
- Aircraft time: 11,347 hours, 5,545 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Microwave Oven
- Part number: MT4078SPB1
- Part serial: FGS381384
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

MICROWAVE WAS SMOKING DURING FLIGHT WHEN IN USE.  ITEM WAS DIFFERED UNDER MEL. SUSPECT SPILLED FOOD.
